Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOGIQUE ORDRE 1")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1294

  • Page / 52
Export

Selection :

  • and

ON THE ROLE OF RAMSAY QUANTIFIERS IN FIRST ORDER ARITHMETICSCHMERL JH; SIMPSON SG.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 2; PP. 423-435; BIBL. 28 REF.Article

NOTE ON PROBABILISTIC PROOF PROCEDURE FOR THE FIRST ORDER PREDICATE CALCULUSVAN WESTRHENEN SC.1981; DELFT PROGR. REP.; ISSN 0304-985X; NLD; DA. 1981; VOL. 6; NO 3; PP. 170-176; BIBL. 7 REF.Article

UNDECIDABILITY OF EXTENSIONS OF THE MONADIC FIRST-ORDER THEORY OF SUCCESSOR AND TWO-DIMENSIONAL FINITE AUTOMATAONO H; NAKAMURA A.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 891; PP. 155-174; BIBL. 10 REF.Conference Paper

UNIT RESOLUTION FOR A SUBCLASS OF THE ACKERMANN CLASSYAMASAKI S; ISHIBASHI T; DOSHITA S et al.1980; MEM. FAC. ENG., KYOTS UNIV.; ISSN 0023-6063; JPN; DA. 1980; VOL. 42; NO 1; PP. 63-75; BIBL. 8 REF.Article

PROBABILISTIC SEMANTICS FOR FIRST-ORDER LOGICLEBLANC H.1979; Z. MATH. LOGIK GRUNDL. MATH.; DDR; DA. 1979; VOL. 25; NO 6; PP. 497-509; BIBL. 10 REF.Article

A GENERALIZATION OF THE FIRST-ORDER LOGICFERENCZI M.1978; PERIOD. POLYTECH., ELECTR. ENGNG; HUN; DA. 1978; VOL. 22; NO 2-3; PP. 158-170; BIBL. 29 REF.Article

FIRST-ORDER LOGIC BASED ON INCLUSION AND ABSTRACTIONBACON J.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 4; PP. 793-808; BIBL. 2 P.Article

ON COMPLEXITY OF COMPLETE FIRST-ORDER THEORIESCOOPER GR.1982; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1982; VOL. 28; NO 2; PP. 93-136; BIBL. 13 REF.;[; PH. D. THESIS/SIMON FRASER UNIV./1980]Thesis

TWO UNDECIDABILITY RESULTS USING MODIFIED BOOLEAN POWERSBURRIS S; LAWRENCE J.1982; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1982; VOL. 34; NO 2; PP. 500-505; BIBL. 7 REF.Article

A NOTE ON THE INTERPOLATION THEOREM IN FIRST ORDER LOGICWEAVER G.1982; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1982; VOL. 28; NO 3; PP. 215-218; BIBL. 17 REF.Article

SOME USEFUL PRESERVATION THEOREMSCOMPTON KJ.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 2; PP. 427-440; BIBL. 15 REF.Article

SOME CONTRIBUTIONS TO DEFINABILITY THEORY FOR LANGUAGE WITH GENERALIZED QUANTIFIERSBALDWIN JT; MILLER DE.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 3; PP. 572-586; BIBL. 13 REF.Article

THE SPECTRUM PROBLEM. I: CHI EPSILON -SATURATED MODELS, THE MAIN GAPSHELAH S.1982; ISRAEL JOURNAL OF MATHEMATICS; ISSN 0021-2172; ISR; DA. 1982; VOL. 43; NO 4; PP. 324-356; BIBL. 6 REF.Article

THE SPECTRUM PROBLEM. II: TOTALLY TRANSCENDENTAL AND INFINITE DEPTHSHELAH S.1982; ISRAEL JOURNAL OF MATHEMATICS; ISSN 0021-2172; ISR; DA. 1982; VOL. 43; NO 4; PP. 357-364; BIBL. 4 REF.Article

A NOTE ON THE COMPACTNESS THEOREM IN FIRST ORDER LOGICWEAVER G.1980; Z. MATH. LOGIK GRUNDL. MATH.; DDR; DA. 1980; VOL. 26; NO 2; PP. 111-113; BIBL. 9 REF.Article

DECIDABILITE PAR AUTOMATE FINIHODGSON BR.1983; ANNALES DES SCIENCES MATHEMATIQUES DU QUEBEC; ISSN 0707-9109; CAN; DA. 1983; VOL. 7; NO 1; PP. 39-57; BIBL. 21 REF.Article

CRUMBLY SPACESGUREVICH Y.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 104; PP. 179-191; BIBL. 2 REF.Conference Paper

ON GENERALIZED QUANTIFIERS IN ARITHMETICMORGENSTERN C.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 1; PP. 187-190; BIBL. 4 REF.Article

PREDICATE FUNCTORS REVISITEDQUINE WV.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 3; PP. 649-652; BIBL. 2 REF.Article

DENSITIES OF FIRST ORDER THEORIESKOREC I.1980; ACTA FAC. SERUM NAT. UNIV. COMEN., MATH.; ISSN 0373-8183; CSK; DA. 1980; NO 36; PP. 219-227; ABS. SLO/RUS; BIBL. 7 REF.Article

THE RELATIVE EXPRESSIVE POWER OF SOME LOGICS EXTENDING FIRST-ORDER LOGICCOWLES J.1979; J. SYMBOL. LOGIC; USA; DA. 1979; VOL. 44; NO 2; PP. 129-146; BIBL. 13 REF.Article

BOOLEAN SENTENCE ALGEBRAS: ISOMORPHISM CONSTRUCTIONSHANF WP; MYERS D.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 2; PP. 329-338; BIBL. 15 REF.Article

ON HOMOGENEITY AND DEFINABILITY IN THE FIRST-ORDER THEORY OF THE TURING DEGREESSHORE RA.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 1; PP. 8-16; BIBL. 18 REF.Article

STONE DUALITY FOR FIRST ORDER LOGICMAKKAI M.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 107; PP. 217-232; BIBL. 6 REF.Conference Paper

ANALYSIS WITHOUT ACTUAL INFINITYMYCIELSKI J.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 3; PP. 625-633; BIBL. 9 REF.Article

  • Page / 52